Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I am getting a IUD in a few days, What are some of your experiences with it if you have had one?

I have read so many bad experiences that people have had I am worried about getting it.

Answer Question
 
Logansmom2506

Asked by Logansmom2506 at 1:35 PM on Jun. 25, 2010 in Health

Level 4 (45 Credits)
Answers (5)
  • I have the paragard IUD (copper, non hormonal), I also read bad experiences about getting it put in so I was really scared & expecting it to hurt really bad but my dr reassured me that she has done this so many times she could do it with her eyes closes & she put numbing stuff in me, Oh! I also took an advil a half hour before going into my appt, I didn't even know she was done putting the IUD in me, it didn't hurt at all. But I guess everyone has different experiences with it. I know I have had mine for at least 6 months but not more than a year, the only problem I had with it was, I got my period for a whole month and a half, I didn't know when it was going to stop but finally it, thank goodness. So I hope I don't have to go through that again. That's the worst that happened to me otherwise, I love it!!!
    MinnieMouse8

    Answer by MinnieMouse8 at 1:53 PM on Jun. 25, 2010

  • I have mirena. It ok for the most part be prepared to bleed for a while after its placed. Its been in for 2 years now and I barley get my peroid but every month I get the worst PMS, and i do have cysts on my ovaries that come and go. What kind of IUD are you getting?
    chuggysmommy08

    Answer by chuggysmommy08 at 2:05 PM on Jun. 25, 2010

  • I am getting mirena put in. I am actually breastfeeding my third child right now. So I don't get a period now anyways. I am so concerned with all the things that might happen but rarely do. but I am almost more concerend with getting pregnant again at this point. It seems all my husband has to do anymore is look at me and I get pregnant.
    Logansmom2506

    Comment by Logansmom2506 (original poster) at 2:37 PM on Jun. 25, 2010

  • I had paragard and ended up having to have it removed about 4 months after I had it put in. My body just didnt want it there. My gyno has suggested I get the mirena because it has less side effects.
    sparkles1986315

    Answer by sparkles1986315 at 7:06 PM on Jun. 25, 2010

  • well I hope it will all be fine for me. If not I will just get it removed.
    Logansmom2506

    Comment by Logansmom2506 (original poster) at 7:35 PM on Jun. 25, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN